# SDR AALA2011F00175

- Difficulty date: August 11, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N672AA
- Make and model: Boeing 767223
- Aircraft serial: 25337
- Aircraft time: 61,443 hours, 21,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5005
- Part serial: 53255
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EGRESS LIGHTS INOP.
